# SDR AALA20161114001

- Difficulty date: November 14, 2016
- Submitted: November 14, 2016
- Operation: Air carrier
- Aircraft: N971TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53621
- Aircraft time: 46,967 hours, 23,369 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 8039001
- Part serial: 16753
- Condition: Discharged
- Location: Cabin
- Part time: 9,277 hours, 4,424 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. OVERHEAD EMERGENCY LIGHTING IN AFT CABIN IS VERY DIM. REMOVED AND REPLACED EMERGENCY BATTERY ASSEMBLY IAW AMM 33-53-00.
